Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 263917, 4 pages
http://dx.doi.org/10.1155/2014/263917
Research Article

Coefficients of Meromorphic Bi-Bazilevic Functions

1Department of Mathematical Sciences, Kent State University, Burton, OH 44021-9500, USA
2Institute of Mathematical Sciences, Faculty of Science, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 19 November 2013; Accepted 6 February 2014; Published 9 March 2014

Academic Editor: Yan Xu

Copyright © 2014 Jay M. Jahangiri and Samaneh G. Hamidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A function is said to be bi-Bazilevic in a given domain if both the function and its inverse map are Bazilevic there. Applying the Faber polynomial expansions to the meromorphic Bazilevic functions, we obtain the general coefficient bounds for bi-Bazilevic functions. We also demonstrate the unpredictability of the behavior of early coefficients of bi-Bazilevic functions.